SOLUTION OF HYBRID TIME FRACTIONAL DIFFUSION PROBLEM VIA WEIGHTED INNER PRODUCT


ÇETİNKAYA S. , DEMİR A.

JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS, vol.20, no.2, pp.17-27, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.17512/jamcm.2021.2.02
  • Title of Journal : JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS
  • Page Numbers: pp.17-27

Abstract

In this research, we discuss the construction of the analytic solution of homogenous initial boundary value problem including partial differential equations of fractional order. Since the homogenous initial boundary value problem involves the Hybrid fractional order derivative with various coefficients functions, it has classical initial and boundary conditions. By means of separation of the variables method and the inner product defined on L-2 [0, l], the solution is constructed in the form of a Fourier series including the bivariate Mittag-Leffler function. An illustrative example presents the applicability and influence of the separation of variables method on time fractional diffusion problems. Moreover, as the fractional order a tends to 1, the solution of the fractional diffusion problem tends to the solution of the diffusion problem which proves the accuracy of the solution.